We all have bad hair days from time to time, but most of us pull a baseball cap on or avoid class for the day. One student, however, had a seriously bad hair day after her hair extensions left her looking like a burn victim.
Confidence Boosting Hair Extensions
Holly Jane had some blonde hair extensions put in by a local hairdresser. The hair extensions were a gift from her mother to help her feel more confident, but Holly, who suffers from anxiety, ended up feeling a whole lot worse when the hair extensions matted up and started to fall out.
Holly told reporters that two of the expensive clumps of hair had fallen out within a week. She contacted the hairdresser who told her to leave the extensions alone and everything would be fine. Unfortunately, Holly’s hair went from bad to worse and before long, her hair began to matt up, so her mother was forced to cut the hair out.
Now, Holly has been left with short hair and bald patches and clotted lumps of hair. Holly and her mom say they contacted the hairdresser and asked her to fix the problem, but she refused to help. She told Holly to use Argan oil to repair her hair, but Holly says that just made her scalp worse.
With her hair falling out in clumps and her confidence in tatters, Holly and her mom posted about the incident on social media. The story went viral and the hairdresser had to remove her Facebook business page after receiving threats. The woman denied all responsibility when interviewed by reporters. She said it was Holly’s fault for not looking after her hair extensions correctly, but Holly claims she wasn’t given any advice and nor was her scalp checked for allergy sensitivity.
Adderall Causes Hair Loss in Students
Hair loss is no joke, although Scalp Med can help. There are many causes of hair loss in older people, but in students, hair loss is usually the result of stress, a poor diet, and Adderall abuse.
Many students take Adderall to boost their concentration during exams. Doctors normally prescribe Adderall to patients diagnosed with ADHD, but it has become an increasingly popular drug of choice for stressed students. Many students claim on public forums that Adderall helps them stay up all night studying for exams. They also claim it makes them smarter and better able to cope with their studies. In fact, a recent study carried out by the Bloomberg School of Public Health found that 60% of Adderall users were aged 18-25. What most of these students don’t know is that hair loss is one of the side effects of taking Adderall.
The other main cause of hair loss in students is stress. Extreme stress, which is common during exams, can trigger an autoimmune disorder, which causes patchy hair loss. In most cases, the hair grows back, but in a few cases, the alopecia can spread and affect the whole scalp.
If hair loss is affecting you, it is important to seek medical advice, and if you suspect Adderall abuse is the cause, stop taking it immediately.